# SDR GTIA040632

- Difficulty date: June 28, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR SLIDE PACK LANYARD CAME OFF GIRT BAR.  REINSTALLED FORWARD L1 SLIDE PACK LANYARD.  (M)
